A note on multivalued \(W_{\lambda _{0}}\) pseudomonotone map (Q533481): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
Set OpenAlex properties.
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1016/j.aml.2011.02.008 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2040925621 / rank
 
Normal rank

Revision as of 23:13, 19 March 2024

scientific article
Language Label Description Also known as
English
A note on multivalued \(W_{\lambda _{0}}\) pseudomonotone map
scientific article

    Statements

    A note on multivalued \(W_{\lambda _{0}}\) pseudomonotone map (English)
    0 references
    0 references
    0 references
    3 May 2011
    0 references
    The class of pseudomonotone maps was introduced by \textit{P. O. Kasyanov}, \textit{V. S. Mel'nik} and \textit{S. Toscano} [``Periodic solutions of nonlinear evolution equations with \(W_{\lambda_{0}}\)-pseudomonotone maps'' (Ukrainian), Nelyinyijnyi Kolivannya 9, No. 2, 187--212 (2006); English translation in Nonlinear Oscil. (N. Y.) 9, No.~2, 181--206 (2006; \url{doi:10.1007/s11072-006-0037-y})]. The authors of the present paper show that this class of pseudomonotone maps coincides with a certain other class of known pseudomonotone maps. Relations between the pseudomonotone maps of the present article and the notion of the so-called \(L\)-generalized pseudomonotone maps are discussed.
    0 references
    pseudomonotone mapping
    0 references
    generalized pseudomonotone mapping
    0 references
    subsequence
    0 references
    \(W_{\lambda_{0}}\) pseudomonotone mapping
    0 references

    Identifiers